• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control question

Posted by on Jun. 27, 2010 at 11:30 AM
  • 4 Replies

I have been off the pill for over 5 yrs, so I can't remember a lot of things about them. My Pldest DD is on BC and for the past two days she has a brown discharge??? She is on the last week of pills, the second day to be exact, and she has had this discharge for two days and said it's only on her underwear, and not when she wipes. Is this normal???? This is her second month on the pills. Could it just be a sign she is getting ready to start her period?????

by on Jun. 27, 2010 at 11:30 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
buzzvibe
by on Jun. 27, 2010 at 11:51 AM

I vaguely remember having spotting when I first went on the pill, and so my doc switched me to a different dosage. That was 17 years ago, though. The pill may be way different now.

emarin77
by on Jun. 27, 2010 at 1:42 PM

Call the doc.

IMAMOM2-2KIDS
by on Jun. 27, 2010 at 4:26 PM

 if it is just a little and she had only been on it for 2 months then yes I would say it is normal.

ValerieRNmom
by on Jun. 27, 2010 at 4:47 PM

Brown blood/discharge is usually old blood left over from the previous month. As long as she has no other symptoms (burning, itching, foul odor, cramping etc) I would say it's normal. With birth control it usually takes 3-4 months for hormones to level out and menstration to normalize if it continues after this time she may want to talk to her MD about it.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)